# SDR ASAA2018013123364

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 6,978 hours, 2,359 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: A/C Pack
- Part number: 60740011
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP CONTROLLER HAS NO EFFECT ON DUCT TEMP.  MAKING FLIGHT DECK COLD AT ALTITUDE. STUCK AT DUCT TEMP 28 DEGREES CELSIUS.  ACFT GROUNDED. ACCOMPLISHED CABIN TEMP CONTROL + INDICATION OPS TEST IAW AMM 21-61-00-700-807-002. COULD NOT DUPLICATE ISSUE, OPS NORMAL.
